MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209029A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation h3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6), 2023 getinge became aware of an issue with one of surgical lights - powerled ii 500.It was stated due to the air-conditioning water entering the power supply cabinet, one headlight turned off and second turned on.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.
 
Additional Manufacturer Narrative
The correction of h4 manufacture date deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2020-07-24.Corrected h4 manufacture date: 2020-07-27.Getinge became aware of an issue with one of the surgical lights - powerled ii 500.It was stated due to the air-conditioning water entering the power supply cabinet, one headlight turned off and the second light turned on.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock.According to the provided information¿s defective parts have been replaced and device returned to use.It was established that when the event occurred, the surgical light met its specification however leakage of water into the power supply box contributed to the reportable situation.According to the information gathered, the device was not being used for the patient treatment upon the event occurrence.When reviewing similar reportable events for the same device type, we have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.Comparing the number of affected devices by the investigated issue to the install base, complaint ratio is moderate.A root cause analysis was performed by the subject matter expert at maquet sas.As they stated the presence of water is probably the result of condensation due to the air conditioning or the ambient air of the facility, it is a phenomenon external to the device.This problem is not related to the device, which does not include a water supply.For safety reasons a functional check of the device is required prior to daily use, to verify the absence of damage.Given the findings of this investigation getinge shall continue to monitor for any further events of this nature and does not propose any other action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17369197
Report Number9710055-2023-00527
Device Sequence Number20577568
Product Code FTD
UDI-Device Identifier03700712407407
UDI-Public(01)03700712407407
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT209029A
Device Catalogue NumberARDPWT209029A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown